# SDR SWAA2019020629274

- Difficulty date: January 31, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 62,844 hours, 36,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT FLOOR TO SIDEWALL SPLICE CRACKED AT BS 887, RBL 21.  R&R SUPPORT IAW DWG AND SRM.
